# SDR 04FDEA01651

- Difficulty date: June 9, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 67,680 hours, 27,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC25172
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-78223, WINGS INBOARD FLAP, AFT HINGE ASSY, REWORK OF GOUGED ARC2517-2 STRAP.  COMPLIED BY EA 8-5750-78223, WINGS INBOARD FLAP, AFT HINGE ASSY.
